MathSciNet Relay Station
MathSciNet bibliographic data
MR91368 42.1X
Stein, Elias M. Interpolation in polynomial classes and Markoff's inequality. Duke Math. J. 24 (1957), 467–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement